# SDR FDEA201012204722

- Difficulty date: December 20, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 63,477 hours, 12,205 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A6A7112511
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - DURING HFEC INSP, LONGERON 3, RT SPLICE FITTING AT STA 6-100, FOUND 02 EACH CRACKED APPROX 0.5 INCH.  CRACKED SPLICE FITTING AT STA 6-100. R & R IAW SRM 51-31-01, REV 45.  NEW LONGERON SPLICE FITTING FABRICATED IAW DOUG DWG A6A7112 REV A.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
